# SDR SWAA2016032850200

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 60,133 hours, 47,289 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 100012001
- Part serial: 0295
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION AT CRUISE, FIRE WARNING LIGHT ILLUMINATED & BELL SOUNDED FOR APPROX 5 SECONDS.  ALL LIGHTS & INDICATIONS ON THE FIRE PANEL WERE ILLUMINATED DURING THE WARNING AS IF THE LAMP TEST BUTTON HAD BEEN PUSHED.  R & R CARGO FIRE PANEL.
